| Model Number |
5038S-52 |
| Medical Device Problem Codes |
Failure to Capture (1081); Fracture (1260); High impedance (1291)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
03/27/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that there was a possible fracture of the right ventricular (rv) lead.High impedances and loss of capture were also noted on the rv lead.The rv lead was explanted partially, capped and replaced.No patient complications have been reported as a result of this event.